74-year-old female suffers from recurrent episodes of paroxysmal atrial fibrillation (PAF) and has been recommended oral anti-coagulant therapy with warfarin (Coumadin). She has mitral regurgitation, and on the other hand was diagnosed as suffering from congenital bronchiectasis with several episodes of significant bleeding (hemoptysis). Following these hemoptoic episodes she underwent series of diagnostic as well as therapeutic pulmonary intervention (bronchoscopy, angiography, embolization).
Female patient aged 89 years old, suspected of light stroke, underwent Echo colour Doppler Test of the supra-aortic trunks and brain CT scan.
Echo Colour Doppler Test of the supra-aortic trunks presented an picture that would place indication for a surgical operation of thromboendarterectomy (TEA) of the right carotid bifurcation, for the importance and the bilaterality of the lesions besides the specific symptomatology.
31-year-old woman suffering from secondary recurrent abortions. During a 2 year period, she underwent 4 miscarriages with a thorough investigation, including genetic, anatomic, immune and thrombophilic testing. Nothing of significance has emerged to justify 4 miscarriages.
A 4 year old girl with normal birth history and development with the exception of an episode of maternal hemiplegia during pregnancy. There is no significant family history of any neurological issues. Her medical history is unremarkable except for celiac disease which is treated with a gluten-free diet.
An half a year ago she developed scarlet fever and began to have episodes of right hand tremor lasting 6 seconds with no alteration of consciousness. One month later she had more events and was taken to the local ED where an EEG was performed.
49-year-old-male complained of a feeling of oppression behind the sternum, always when there was emotional stress. His coronary CT showed Severe high level stenosis with wall irregularities of the right coronary artery. The treatment options are coronary revascularization procedure versus optimized pharmacologic management.
40 years old patient with clinical history that is consistent with Hashimoto’s thyroiditis. After an attempt to replace thyroid function with thyroid hormone in pills (Eutirox), the patient had reported multiple symptoms which might be suggestive for adverse side effects of Eutirox (double vision, tachycardia, disturbance of sleep, outbursts of anger). The patient consulted her family doctor and decided to reduce the dose of Eutirox.